# SDR FDEA201408272327

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N3252
- Condition: Corroded
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113N30036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD MAIN FLAP CORROSION ON FWD SPAR INTERNAL LOWER FLANGE.  REPAIR IAW EA F-5750-T0310699.
